# SDR QXEA200400566

- Difficulty date: July 22, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,036 hours, 4,402 cycles
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Flap System
- Part time: 4,036 hours, 4,402 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RAN THE ABNORMAL CHECKLIST AFTER THEY RECEIVED A FLAP POWER CAUTION WHILE ON APPROACH. CIRCUIT BREAKER L-7 WAS RESET IAW THE CHECKLIST. THE CAUTION LIGHT WENT OUT AND THE FLAPS OPERATED NORMALLY. MAINTENANCE INSPECTED THE SERVICE LETTERS DH8-400-SL-27-004 AND 400-SL-27-002A. FLAP CONTROL C/B CL-72 WAS RESET TO COMPLY WITH FULL POST OF FLAP SYSTEM. ALL OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
